Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Reno, NV

July 8, 2015Mono County, California

NWS Reno, NV issued this flash flood warning at Jul 8, 2015, 1:48 PM PDT for Mono County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 1:48 PM PDT (20:48 UTC)
Expired
Jul 8, 2015, 4:45 PM PDT
In force
3 hr
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

County Mono County, CA

The radar

The San Joaquin Valley radar (KHNX), 176 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 8.8 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WGUS55 KREV 082048
FFWREV
CAC051-082345-
/O.NEW.KREV.FF.W.0038.150708T2048Z-150708T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
148 PM PDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MONO COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 445 PM PDT
    
* AT 144 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  TORRENTIAL RAINFALL ALONG THE SIERRA CREST. THE MAIN THREAT AREA 
  IS NEAR TIOGA PASS ALONG STATE ROUTE 120. THIS AREA HAS RECEIVED 
  HEAVY RAINFALL OVER THE PAST SEVERAL DAYS MAKING IT MORE PRONE TO 
  DEBRIS FLOWS AND MUDSLIDES. FLASH FLOODING IS OCCURRING OR 
  EXPECTED TO BEGIN SHORTLY.

* LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...TIOGA PASS 
  ALONG STATE ROUTE 120. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING AND DEBRIS FLOWS ARE EXTREMELY DANGEROUS AND CAN
DESTROY STRUCTURES AND WASH OUT BRIDGES AND ROADS. DEBRIS FLOWS OFTEN
CONTAIN MASSIVE BOULDERS...TREES...AND LARGE AMOUNTS OF SEDIMENT
MOVING AT HIGH RATES OF SPEED. PEOPLE LIVING DOWNHILL OR DOWNSTREAM
SHOULD TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3775 11926 3779 11920 3788 11920 3795 11932
      3804 11931 3808 11934 3820 11920 3782 11891
      3772 11912 3774 11913 3774 11920 3771 11923

$$

TF
2 follow-up statements
805 
WGUS75 KREV 082211
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
311 PM PDT WED JUL 8 2015

CAC051-082345-
/O.CON.KREV.FF.W.0038.000000T0000Z-150708T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONO CA-
311 PM PDT WED JUL 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
SOUTHERN MONO COUNTY...

AT 306 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ALONG THE CREST FROM TIOGA PASS NORTHWARD TO TWIN LAKES. 
LIGHT TO MODERATE RAIN CONTINUED SOUTH OF TIOGA PASS. 
 
ROCK SLIDES ARE POSSIBLE ALONG HIGHWAY 120 EAST OF TIOGA PASS AS 
HEAVY RAIN HAS FALLEN IN THIS AREA. MOTORISTS PLANNING ON TRAVEL 
INTO YOSEMITE FROM LEE VINING SHOULD CHECK ROAD CONDITIONS AND DELAY 
TRAVEL IF POSSIBLE UNTIL THUNDERSTORMS END.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS SITUATION! RUNOFF WILL QUICKLY FLOOD LOW 
LYING AREAS...STREETS...STREAMS...CREEKS...AND RIVERS. TRAVEL ON 
HIGHWAY 120 IS HIGHLY DISCOURAGED.

&&

LAT...LON 3775 11926 3779 11920 3788 11920 3795 11932
      3804 11931 3808 11934 3820 11920 3782 11891
      3772 11912 3774 11913 3774 11920 3771 11923

$$

WH
696 
WGUS75 KREV 082339
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
439 PM PDT WED JUL 8 2015

CAC051-082347-
/O.EXP.KREV.FF.W.0038.000000T0000Z-150708T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONO CA-
439 PM PDT WED JUL 8 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN MONO COUNTY WILL EXPIRE AT
445 PM PDT...

THE HEAVIEST RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A MAJOR THREAT. LIGHT TO MODERATE RAIN WILL CONTINUE TO FALL. 
ADDITIONAL ROCK SLIDES AND HEAVY PONDING ON ROUTE 120...TIOGA 
PASS...WILL BE POSSIBLE. IF AT ALL POSSIBLE...AVOID THIS AREA UNTIL 
TOMORROW AS ROCK DEBRIS WILL BE DIFFICULT TO SEE ON THE ROAD AFTER 
THE SUN SETS. 

LAT...LON 3775 11926 3779 11920 3788 11920 3795 11932
      3804 11931 3808 11934 3820 11920 3782 11891
      3772 11912 3774 11913 3774 11920 3771 11923

$$

MB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 1:21 PM PDT, 27 minutes earlier.

Area forecast discussion, Jul 8, 1:21 PM PDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
121 PM PDT WED JUL 8 2015

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS AND MILD TEMPERATURES WILL CONTINUE
THROUGH FRIDAY AS AN UPPER LOW MOVES ACROSS THE AREA. LOCALLY
HEAVY RAIN ALONG WITH HAIL AND GUSTY OUTFLOW WINDS ARE STILL
POSSIBLE THIS EVENING. AS A DRIER AIRMASS WORKS INTO THE REGION
THIS WEEKEND AND EARLY NEXT WEEK, SHOWERS WILL END WITH
TEMPERATURES SLOWLY WARMING BACK TO NORMAL LEVELS.

&&

.SHORT TERM...
UPPER LOW CENTERED JUST SOUTH OF THE SAN FRANCISCO BAY AREA WILL
CONTINUE TO MOVE INLAND OVER THE NEXT 12-24 HOURS AND SETTLE OVER
CA-NV THU-FRI AS IT SLOWLY WEAKENS. THE SIERRA AND WESTERN NV
REMAIN ON THE EAST SIDE OF LOW WITH UPPER LEVEL DIFFLUENCE AND
PLENTY OF MOISTURE TO KEEP A THREAT FOR FLASH FLOODING GOING
THROUGH EARLY THIS EVENING. ABUNDANT SUNSHINE HAS ALLOWED FOR A
GOOD BUILDUP OF INSTABILITY AND STORMS SO FAR HAVE PRODUCED VERY
HEAVY RAIN AND HAIL TO THE SIZE OF QUARTERS. THERE WAS SOME
DRYING AND COOLING IN THE MID LEVELS AS LOW APPROACHED AND THIS
WOULD SUGGEST A BIT MORE SEVERE POTENTIAL WITH STORMS THIS
AFTERNOON AND EARLY EVENING. MODELS ONCE AGAIN SHOW STORMS
ORGANIZING INTO A COMPLEX AND CONTINUING NORTHBOUND ACROSS
NORTHEAST CA AND NORTHWEST NV THIS EVENING AND OVERNIGHT. HOWEVER
GIVEN THE CONVECTIVE FEEDBACK IN RECENT MODEL RUNS, CONFIDENCE IS
LOW IN THE FUTURE TREND OF STORMS BEYOND THIS AFTERNOON. WE HAVE
MAINTAINED A HIGH CHANCE OF SHOWERS AND THUNDERSTORMS FOR NOW.

FOR THU-FRI, CONDITIONS WILL GENERALLY BE COOLER AND UNSETTLED
WITH PERIODS OF OVERCAST AND CHANCES FOR SHOWERS. THUNDERSTORMS
WILL BE MORE ISOLATED WITH A LOWER THREAT FOR STRONG STORMS. SO WE
ARE NOT ANTICIPATING ANY MORE WIDESPREAD HEAVY RAIN BEYOND THIS
EVENING. TEMPERATURES WILL BE WELL BELOW NORMAL WITH 60S IN THE
SIERRA AND 70S TO LOWER 80S ACROSS WESTERN NV. FOR HIKERS IN THE
BACKCOUNTRY OF THE SIERRA, IT COULD BE QUITE COLD, ESPECIALLY
WHERE SHOWERS OCCUR.

.LONG TERM...SATURDAY THROUGH WEDNESDAY...
THIS PERIOD WILL BE DRIER AS THE FLOW BECOMES MORE SOUTHWEST IN
RESPONSE TO GENERAL TROUGH OVER THE EAST PACIFIC/WEST COAST. SOME
INSTABILITY MAY BE PRESENT STILL FOR A FEW STORMS SATURDAY, BUT BY
SUNDAY AND EARLY NEXT WEEK, CONDITIONS ARE ANTICIPATED TO REMAIN
STORM FREE. TEMPERATURES WILL WARM SLOWLY AND BE NEAR SEASONAL
NORMALS BY TUE-WED. HOHMANN

&&

.AVIATION...
THUNDERSTORMS WILL CONTINUE TO FIRE THROUGH EARLY THIS EVENING
WITH HEAVY RAIN, HAIL TO ONE INCH AND WIND GUSTS TO 60 MPH WITH
STRONGER STORMS. STORMS HAVE ALREADY IMPACTED SIERRA TAF SITES
WHERE AIRMASS STABILIZATION IS ANTICIPATED BY LATE AFTERNOON. FOR
WESTERN NV AIRPORTS, THUNDERSTORM THREAT WILL BE CLOSER TO THE
21Z-02Z TIME WINDOW WHEN THE GREATEST THREAT FOR OUTFLOW WINDS
WILL BE PRESENT GIVEN TEMPERATURES WILL STILL BE IN THE 80S.
AFTER THIS EVENING, THERE WILL BE A MORE GENERAL THREAT FOR
SHOWERS WITH THUNDERSTORMS MORE ISOLATED THU-FRI. HOHMANN

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT NVZ001>005.

CA...FLASH FLOOD WATCH UNTIL MIDNIGHT PDT TONIGHT CAZ070>073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 8, 1:09 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
109 PM PDT WED JUL 8 2015

CAZ071-072-082100-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
109 PM PDT WED JUL 8 2015

...CLUSTERS OF STRONG STORMS IMPACTING YUBA PASS TO TRUCKEE
THROUGH 2 PM...

* AT 107 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  SATTLEY TO PROSSER CREEK RESERVOIR...AND MOVING NORTHWEST AT 15
  MPH.

* LARGE AMOUNTS OF DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
  BE POSSIBLE WITH THESE STORMS. ROADS MAY BECOME TEMPORARILY
  COVERED WITH HAIL AND BECOME SLICK LIKE WINTER CONDITIONS. THIS IS
  LIKELY OVER YUBA PASS.

* THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAINS THAT CAN RESULT IN
  PONDING WATER ON THE ROADWAY AND LOCALIZED FLASH FLOODING AND ROCK
  SLIDES WITH LITTLE WARNING. DO NOT DRIVE INTO FLOODED AREAS.

* LOCATIONS IMPACTED INCLUDE...
  SIERRAVILLE...PROSSER CREEK RESERVOIR...PLUMAS EUREKA STATE PARK...
  GRAEAGLE...INDEPENDENCE LAKE...CALPINE...SATTLEY...WHITEHAWK...
  GLENSHIRE-DEVONSHIRE CDP...CLIO...VALLEY RANCH...TRUCKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.

&&

LAT...LON 3979 12071 3968 12041 3934 12009 3932 12031
      3939 12036 3945 12038 3949 12044 3953 12043
      3961 12047 3971 12063 3968 12068 3971 12072
TIME...MOT...LOC 2007Z 114DEG 13KT 3963 12049 3936 12017

CS
Local storm report, Jul 8, 1:10 PM PDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
110 PM PDT WED JUL 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             6 WSW BOCA RESERVOIR    39.36N 120.18W
07/08/2015  M0.25 INCH       NEVADA             CA   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN PROSSER HEIGHTS.

&&

ELW
Special weather statement, Jul 8, 1:18 PM PDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
118 PM PDT WED JUL 8 2015

NVZ004-082100-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
118 PM PDT WED JUL 8 2015

...STRONG THUNDERSTORMS CONTINUE IN EASTERN CHURCHILL COUNTY...

AT 116 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTH OF NEW PASS SUMMIT. THIS STORM WAS MOVING NORTHEAST AT
15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. ALSO...VERY HEAVY RAIN AND LOCALIZED FLASH FLOODING IS
LIKELY OCCURRING.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CHURCHILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM RESULTING IN
SIGNIFICANT PONDING OF WATER ON THE ROAD AND REDUCED VISIBILITY.
SOME DIRT ROADWAYS WILL BE WASHED OUT. IN AREAS OF STEEP
TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE.

&&

LAT...LON 3960 11748 3953 11750 3952 11759 3959 11785
      3996 11764 3999 11754 3994 11748 3988 11746
      3977 11750 3968 11746 3962 11746
TIME...MOT...LOC 2016Z 197DEG 4KT 3974 11748

MB
Special weather statement, Jul 8, 1:25 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
125 PM PDT WED JUL 8 2015

CAZ072-NVZ002-003-082100-
GREATER LAKE TAHOE AREA CA-GREATER RENO-CARSON CITY-MINDEN AREA NV-
GREATER LAKE TAHOE AREA NV-
125 PM PDT WED JUL 8 2015

...SPECIAL WEATHER STATEMENT...

AT 122 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GARDNERVILLE RANCHOS...OR NEAR GARDNERVILLE...MOVING NORTH AT
15 MPH. THIS STORM HAS BEEN REPORTED TO PRODUCE MARBLE SIZED HAIL.
HEAVY RAIN AND GUSTY OUTFLOW WINDS UP TO 45 MPH ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GARDNERVILLE...GARDNERVILLE RANCHOS...MINDEN...KINGSBURY GRADE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE.

&&

LAT...LON 3909 11978 3887 11969 3885 11983 3903 11998
TIME...MOT...LOC 2022Z 157DEG 15KT 3889 11978

TF
Special weather statement, Jul 8, 1:36 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
136 PM PDT WED JUL 8 2015

CAZ071-072-082100-
GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES CA-
136 PM PDT WED JUL 8 2015

...CONTINUED CLUSTERS OF STORMS FROM PORTOLA TO TRUCKEE THROUGH AT
LEAST 2 PM...

* AT 133 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
  ALONG A LINE EXTENDING FROM NEAR PORTOLA TO NEAR SIERRAVILLE TO
  NEAR TRUCKEE AND NORTHSTAR...AND MOVING NORTHWEST AT 10-15 MPH.

* LARGE AMOUNTS OF DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
  BE POSSIBLE WITH THESE STORMS. ROADS MAY BECOME TEMPORARILY
  COVERED WITH HAIL AND BECOME SLICK LIKE WINTER CONDITIONS. THIS IS
  LIKELY OVER YUBA PASS AND ALONG HIGHWAY 89.

* THESE STORMS WILL ALSO PRODUCE VERY HEAVY RAINS THAT CAN RESULT IN
  PONDING WATER ON THE ROADWAY AND LOCALIZED FLASH FLOODING AND ROCK
  SLIDES WITH LITTLE WARNING. DO NOT DRIVE INTO FLOODED AREAS.

* AREAS FROM TRUCKEE NORTH TO SIERRAVILLE, YUBA PASS, AND PORTOLA
  WILL SEE THESE STORMS THROUGH AT LEAST 2 PM.

LAT...LON 3993 12053 3971 12028 3934 12007 3929 12030
      3945 12038 3949 12044 3953 12043 3961 12047
      3971 12065
TIME...MOT...LOC 2033Z 140DEG 13KT 3975 12048 3954 12039 3932 12017

CS
Special weather statement, Jul 8, 1:37 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
137 PM PDT WED JUL 8 2015

CAZ073-NVZ001-082115-
MONO CA-MINERAL AND SOUTHERN LYON COUNTIES NV-
137 PM PDT WED JUL 8 2015

...HEAVY RAIN IMPACTING THE SWEET WATER SUMMIT AREA...

AT 135 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF BRIDGEPORT RESERVOIR...OR 4 MILES SOUTH OF
SWEET WATER SUMMIT. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JUNCTION NV 338 AND CA 182 AND SWEETWATER SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON NV 338 OR CA 182 BETWEEN
BRIDGEPORT RESERVOIR AND SWEETWATER SUMMIT. DRIVERS SHOULD EXPECT
STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY
RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN
ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 3858 11898 3826 11910 3844 11935 3858 11930
TIME...MOT...LOC 2035Z 180DEG 0KT 3841 11917

MB

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 5:55 PM PDTAreal Flood AdvisoryREVAlpine3 hr
Jul 7, 10:04 PM PDTFlash Flood WatchREVAlpine, El Dorado, Lassen, Modoc, Mono, Nevada and 3 more23 hr
Jul 8, 11:30 AM PDTSpecial Weather StatementREVAlpine45 min
Jul 8, 12:22 PM PDTSpecial Weather StatementREVAlpine, Mono53 min
Jul 8, 12:38 PM PDTFlash Flood WarningREVAlpine, Mono3 hr
Jul 8, 12:41 PM PDTSevere Thunderstorm WarningREVAlpine, El Dorado, Placer49 min
Jul 8, 1:02 PM PDTSevere Thunderstorm WarningREVPlumas28 min
Jul 8, 1:09 PM PDTSpecial Weather StatementREVSierra51 min
Jul 8, 1:36 PM PDTSpecial Weather StatementREVSierra24 min
Jul 8, 1:37 PM PDTFlash Flood WarningREVAlpine3 hr
Jul 8, 1:51 PM PDTFlash Flood WarningREVNevada, Sierra3 hr
Jul 8, 1:58 PM PDTSevere Thunderstorm WarningREVPlumas47 min
Jul 8, 2:04 PM PDTSpecial Weather StatementREVPlumas26 min
Jul 8, 3:06 PM PDTSevere Thunderstorm WarningREVLassen, Sierra39 min
Jul 8, 3:10 PM PDTSpecial Weather StatementREVLassen50 min
Jul 8, 4:01 PM PDTSpecial Weather StatementREVLassen44 min
Jul 8, 4:24 PM PDTSevere Thunderstorm WarningREVLassen36 min

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.